Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 786978, 22 pages
http://dx.doi.org/10.5402/2011/786978
Research Article

Sufficient Conditions and Duality Theorems for Nondifferentiable Minimax Fractional Programming

Center of General Education, Chung Jen College of Nursing, Health Science and Management, Dalin 62241, Taiwan

Received 20 October 2010; Accepted 28 November 2010

Academic Editors: R. Barrio and S. Zhang

Copyright © 2011 Shun-Chin Ho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Antczak, “Generalized fractional minimax programming with B-(p, r)-invexity,” Computers and Mathematics with Applications, vol. 56, no. 6, pp. 1505–1525, 2008. View at Publisher · View at Google Scholar · View at Scopus
  2. H. C. Lai and J. C. Liu, “Minimax fractional programming involving generalised invex functions,” ANZIAM Journal, vol. 44, no. 3, pp. 339–354, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. J. C. Liu and C. S. Wu, “On minimax fractional optimality conditions with invexity,” Journal of Mathematical Analysis and Applications, vol. 219, no. 1, pp. 21–35, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. S. K. Mishra, S. Y. Wang, K. K. Lai, and J. M. Shi, “Nondifferentiable minimax fractional programming under generalized univexity,” Journal of Computational and Applied Mathematics, vol. 158, no. 2, pp. 379–395, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. S. K. Mishra, R. P. Pant, and J. S. Rautela, “Generalized α-invexity and nondifferentiable minimax fractional programming,” Journal of Computational and Applied Mathematics, vol. 206, no. 1, pp. 122–135, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. G. J. Zalmai, “Optimality criteria and duality for a class of minimax programming problems with generalized invexity conditions,” Utilitas Mathematica, vol. 32, pp. 35–57, 1987. View at Google Scholar · View at Zentralblatt MATH
  7. C. R. Bector and B. L. Bhatia, “Sufficient optimality conditions and duality for aminimax problem,” Utilitas Mathematica, vol. 27, pp. 229–247, 1985. View at Google Scholar · View at Zentralblatt MATH
  8. S. Chandra and V. Kumar, “Duality in fractional minimax programming,” Journal of the Australian Mathematical Society Series A, vol. 58, pp. 376–386, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. H. C. Lai, J. C. Liu, and K. Tanaka, “Necessary and sufficient conditions for minimax fractional programming,” Journal of Mathematical Analysis and Applications, vol. 230, no. 2, pp. 311–328, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. H. C. Lai and J. C. Lee, “On duality theorems for a nondifferentiable minimax fractional programming,” Journal of Computational and Applied Mathematics, vol. 146, no. 1, pp. 115–126, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. H. C. Lai, J. C. Lee, and S. C. Ho, “Parametric duality on minimax programming involving generalized convexity in complex space,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1104–1115, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. S. K. Mishra, R. P. Pant, and J. S. Rautela, “Generalized α-univexity and duality for nondifferentiable minimax fractional programming,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 1, pp. 144–158, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. W. E. Schmitendorf, “Necessary conditions and sufficient conditions for static minmax problems,” Journal of Mathematical Analysis and Applications, vol. 57, no. 3, pp. 683–693, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. T. Antczak, “A class of B-(p, r)-invex functions and mathematical programming,” Journal of Mathematical Analysis and Applications, vol. 286, no. 1, pp. 187–206, 2003. View at Publisher · View at Google Scholar · View at Scopus